Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Fatigue, tingling in legs, osteoporosis. Suggest medication and cure?

My B12 is 189 and I am fatiqued and have numbness and tingling in my left leg. I think I should be treated for B12 defiencies. I have osteoporosis that I can not take prescription drugs for. I am not tolerating them well. They made me fatiquied and joints in my hands are hurting and they never did before. I only took Fosamax for 2 1/2 months.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for posting your query
The symptoms that you are having are likely to be related to benign causes like electrolyte imbalance, vitamin B 12 deficiency, etc. Most of the times these symptoms can be taken care of by taking electrolyte rich fluids and Methylcobalamin supplements.
To have better relief, drugs like gabapentin are helpful. But these are prescription medicines and are best if taken under the guidance of your doctor.
I hope this information has been both informative and helpful
You can consult me again directly through my profile
Dr Saurabh Gupta.
Answered: Sat, 9 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor